RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 1957–1967 (Mi de8880)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Equiconvergence, uniform on the whole line $\mathbf R$, with the Fourier integral of the spectral expansion corresponding to a selfadjoint extension of the Schrödinger operator with a uniformly locally summable potential

V. A. Il'inab

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (1458 kB)

English version:
Differential Equations, 1995, 31:12, 1927–1937

Bibliographic databases:
UDC: 517.984.5
Received: 01.12.1995

Citation: V. A. Il'in, “Equiconvergence, uniform on the whole line $\mathbf R$, with the Fourier integral of the spectral expansion corresponding to a selfadjoint extension of the Schrödinger operator with a uniformly locally summable potential”, Differ. Uravn., 31:12 (1995), 1957–1967; Differ. Equ., 31:12 (1995), 1927–1937

Citation in format AMSBIB
\Bibitem{Ili95}
\by V.~A.~Il'in
\paper Equiconvergence, uniform on the whole line $\mathbf R$, with the Fourier integral of the spectral expansion corresponding to a selfadjoint extension of the Schr\"odinger operator with a uniformly locally summable potential
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 1957--1967
\mathnet{http://mi.mathnet.ru/de8880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431620}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 1927--1937


Linking options:
  • http://mi.mathnet.ru/eng/de8880
  • http://mi.mathnet.ru/eng/de/v31/i12/p1957

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kozko, A. S. Pechentsov, “The spectral function of a singular differential operator of order $2m$”, Izv. Math., 74:6 (2010), 1205–1224  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:51
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019